`a`

Radial solutions of semilinear elliptic equations with broken symmetry on unbounded domains

Pages: 41 - 49, Issue special, November 2013

 Abstract        References        Full Text (350.2K)          

Sara Barile - Dipartimento di Matematica, Università degli Studi di Bari "Aldo Moro", Via E. Orabona 4, 70125 Bari, Italy (email)
Addolorata Salvatore - Dipartimento di Matematica, Università degli Studi di Bari "Aldo Moro", Via E. Orabona 4, 70125 Bari, Italy (email)

1 A. Ambrosetti, P.H. Rabinowitz, Dual variational methods in cri\-ti\-cal point theory and applications, J. Funct. Anal., 14 (1973), 349-381.       
2 A. Bahri and H. Berestycki, A perturbation method in critical point theory and applications, Trans. Amer. Math. Soc., 267 (1981), 1-32.       
3 A. Bahri and P.L. Lions, Morse index of some mini-max critical points, Comm. Pure Appl. Math., 41 (1988), 1027-1037.       
4 H. Berestycki and P.L. Lions, Nonlinear scalar field equations, I and II, Arch. Rat. Mech. Anal., 82 (1983), 313-376.       
5 F.A. Berezin and M.A. Shubin, The Schr\"odinger equation, Mathematics and its Applications (Soviet Series) 66, Kluwer Academic Publishers Group, Dordrecht, 1991.       
6 P. Bolle, On the Bolza Problem, J. Differential Equations, 152 (1999), 274-288.       
7 P. Bolle, N. Ghoussoub and H. Tehrani, The multiplicity of solutions in non-homogeneous boundary value problems, Manuscripta Math., 101 (2000), 325-350.       
8 H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Springer, New York, 2011.       
9 A.M. Candela, G. Palmieri and A. Salvatore, Radial solutions of semilinear elliptic equations with broken symmetry, Topol. Methods Nonlinear Anal., 27 (2006), 117-132.       
10 A.M. Candela and A. Salvatore, Multiplicity results of an elliptic equation with non-homogeneous boundary conditions, Topol. Methods Nonlinear Anal., 11 (1998), 1-18.       
11 A.M. Candela, A. Salvatore and M. Squassina, Semilinear elliptic systems with lack of symmetry, Dynam. Contin. Discrete Impuls. Systems Ser. A, 10 (2003), 181-192.       
12 M. Clapp, Y. Ding and S. Hern\`andez-Linares, Strongly indefinite functionals with perturbed symmetries and multiple solutions of non symmetric elliptic systems, Electron. J. Differential Equations, 100 (2004), 1-18.       
13 S.I. Pohozaev, On the global fibering method in nonlinear variational problems, Proc. Steklov Inst. Math., 219 (1997), 281-328.       
14 P.H. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conference Series in Mathematics, 65 (1986).       
15 P.H. Rabinowitz, Multiple critical points of perturbed symmetric functionals, Trans. Amer. Math. Soc., 272 (1982), 753-769.       
16 A. Salvatore, Multiple radial solutions for a superlinear elliptic problem in $\mathbb R^N$, Dynam. Systems and Applications, 4 (2004), 472-479.       
17 W.A. Strauss, Existence of solitary waves in higher dimensions, Commun. Math. Phys., 55 (1977), 149-162.       
18 M. Struwe, Infinitely many critical points for functionals which are not even and applications to superlinear boundary value problems, Manuscripta Math., 32 (1980), 335-364.       
19 K. Tanaka, Morse indices at critical points related to the Symmetric Mountain Pass Theorem and applications, Comm. Partial Differential Equations, 14 (1989), 99-128.       

Go to top